RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2009, Volume 267, Pages 245–257 (Mi tm2607)  

Singularities of Algebraic Subvarieties and Problems of Birational Geometry

A. V. Pukhlikovab

a Steklov Institute of Mathematics, Russian Academy of Sciences, Moscow, Russia
b University of Liverpool, Liverpool, United Kingdom

Abstract: We consider the connection between the problem of estimating the multiplicity of an algebraic subvariety at a given singular point and the problem of describing birational maps of rationally connected varieties. We describe the method of hypertangent divisors which makes it possible to give bounds for the multiplicities of singular points. The concept of birational rigidity of algebraic varieties is discussed.

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2009, 267, 235–247

Bibliographic databases:

UDC: 512.7
Received in March 2008

Citation: A. V. Pukhlikov, “Singularities of Algebraic Subvarieties and Problems of Birational Geometry”, Singularities and applications, Collected papers, Tr. Mat. Inst. Steklova, 267, MAIK Nauka/Interperiodica, Moscow, 2009, 245–257; Proc. Steklov Inst. Math., 267 (2009), 235–247

Citation in format AMSBIB
\Bibitem{Puk09}
\by A.~V.~Pukhlikov
\paper Singularities of Algebraic Subvarieties and Problems of Birational Geometry
\inbook Singularities and applications
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2009
\vol 267
\pages 245--257
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm2607}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2723954}
\zmath{https://zbmath.org/?q=an:1223.14015}
\elib{http://elibrary.ru/item.asp?id=12989377}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2009
\vol 267
\pages 235--247
\crossref{https://doi.org/10.1134/S0081543809040191}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000274252700019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76049089072}


Linking options:
  • http://mi.mathnet.ru/eng/tm2607
  • http://mi.mathnet.ru/eng/tm/v267/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:138
    Full text:26
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020